# SDR SWAA2017081615697

- Difficulty date: July 19, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FRAME CRACKED AT BS 727, WL 200.  REPAIRED FRAME IAW EA.
